# SDR SWIA202049252

- Difficulty date: March 11, 2020
- Submitted: May 22, 2020
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 45,677 hours, 38,892 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Unknown
- Condition: Fire
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

CREATED FROM FORWARD DISCREPANCY. PLEASE REFERENCE AML 397685, WHEN AIRCRAFT WAS BEING REPOSITIONED FROM TERMINAL TO HANGAR FOR MX, APU WAS STARTED AND AS SOON AS THE APU GENERATOR WAS SELECTED ON A POPPING AND HISSING NOISES WERE HEARD FROM BEHIND AND A FIRE WAS OBSERVED NEAR THE OBSERVERS 02 MASK.  FLIGHT 5804 - FILED OPEN THIS IS CURRENTLY A WORK IN PROGRESS.
